# SDR UALA2011021000705

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,367 hours, 10,740 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL JETT NOZZLE VALVE FAILS TEST IN OPEN POSITION.  VALVE TESTS GOOD IN CLOSED POSITION.  REMOVED AND STARTED INSTALLATION OF RT FUEL JETT NOZZLE VALVE ACTUATOR.  COMPLETED INSTALLATION, NEW VALVE NO HELP.  SUSPECT VALVE IS BOUND UP AND STIFF.
